CureZone   Log On   Join
Re: Bruising?
 
  Views: 1,428
Published: 5 years ago
 
This is a reply to # 2,060,416

Re: Bruising?


Hi there,I noticed your message about bruising and Mirena. I have had Mirena inserted almost a year ago. Last May I noticed 3 huge bruises behind my left knee that I couldnít explain. My doctor was concerned and sent me for blood tests that didnít show any problems. I then went to see a hemotologist and the first set of tests also came out normal. Iím now booked for more specialized blood tests to make sure I donít have some rare blood disorder but I now see that Mirena can cause bruising in a small percentage of people. Iíve decided to have it removed in the next couple of weeks. Iím still going to go for the other blood testing to ensure Iím okay but since no one has been able to explain the causes of the bruising, I wouldnít be surprised if it was a side effect of Mirena.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.313 sec, (1)